# SDR F3LA99157

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED FORWARD TIP OF RIGHT STABILIZER CORRODED.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER EA NR 55-737-010.  (M)
